# SDR QXEA200600912

- Difficulty date: April 4, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 12,125 hours, 12,398 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEG: IAS MISMATCH ON PFD WITH PITCH TRIM, ELEVATOR FEEL, ROLL SPOILER OUTBOARD AND RUDDER CONTROL CAUTION LIGHTS.  FLIGHT DIVERTED TO GEG.  MAINTENANCE CLEANED PITOT AND STATIC LINES IAW AMM 34--11-00.  FOUND WATER IN NR 1 AND NR 2 PITOTS.  PERFORMED PITOT/STATIC LEAK CHECK IAW MTC 6341102.  CHECKS GOOD.  PERFORMED OPERATIONAL TEST OF NR 1 AND NR 2 ADC'S.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
